MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEED TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES

AVANOS MEDICAL INC. CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEED TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Model Number 51-9601
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 29-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
A corflo was in place for 5.5 months in a patient with a gastric tube and broke.It was removed.Additional information received on 03-oct-2025 stated the device was in use for 5-months."tube was broken and removed.Patient has no harm, and no intervention has been done for any issue." additional clarification information received 07-oct-2025 stated the "catheter has broken inside the patient.Status after gastric tube reconstruction.".

Brand Name
CORFLO NASOINTESTINAL ENDOSCOPICALLY PLACED FEED TUBE
Common Device Name
DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23426035
Report Number9611594-2025-00256
Device Sequence Number15517193
Product Code KNT
UDI-Device Identifier00350770462325
UDI-Public(01)00350770462325
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number51-9601
Device Catalogue Number51-9601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight54 KG